About the Journal

Journal of Mathematics Education and Science (JaMES) is a mathematical journal published biannually (April and October) by the Mathematics Educations Department, Fakultas Keguruan dan Ilmu Pendidikan, Universitas Nahdlatul Ulama Sunan Giri Bojonegoro. Journal includes research papers, literature studies, analysis, and problem-solving in Mathematics Education, Mathematical Sciences (Algebra, Analysis, Statistics, Computing and Applied), or Ethnomathematics. The journal applies a "publish-as-you-go" procedure to first publish a manuscript title that has been reviewed and declared acceptable in this journal.

DOI: https://doi.org/10.32665/james

Announcements

Current Issue

Vol. 5 No. 2 (2022): Journal of Mathematics Education and Science
					View Vol. 5 No. 2 (2022): Journal of Mathematics Education and Science

Journal of Mathematics Education and Science (JaMES) is a mathematical journal published biannually (April & October) by the Department of Mathematics Education, Faculty of Teacher Training and Education, Universitas Nahdlatul Ulama Sunan Giri. Journal includes research papers, literature studies, analysis, and problem-solving in Mathematics Education or Mathematical Sciences (Algebra, Analysis, Statistics, Computing, and Applied). It cordially invites contributions from the researcher, lecturer, and teacher of related disciplines. The language used in this journal is Indonesian and English.

Published: 2022-10-14

Articles

View All Issues
 Jurnal title   Journal of Mathematics Education and Science
 Frequency : 2 issues per year (April & October)
 Publish Mode : Publish-as-you-go
 DOI : 10.32665/james 
 PISSN : 2621-1203 
 EISSN : 2621-1211
EIC : M. Ivan Ariful Fathoni
 Publisher  : Pendidikan Matematika, UNUGIRI Bojonegoro, East Java, Indonesia
Citation Analysis : Scopus | Sinta | Google Scholar

Journal of Mathematics Education and Science Indexed and Abstracted by: